Show simple item record

AuthorMoricz, Ferencdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T07:14:11Zdc.date.accessioned
Available in OPARU since2018-05-09T07:14:11Zdc.date.available
Date of first publication2012dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordarithmeticdc.subject
Keywordharmonic (also called logarithmic) weighted averagesdc.subject
Keywordmoving averagesdc.subject
Keywordmoving maximal averagesdc.subject
Keywordstrong laws in probability theorydc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleCHARACTERIZATION OF THE CONVERGENCE OF WEIGHTED AVERAGES OF SEQUENCES AND FUNCTIONSdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s10998-012-9329-4dc.identifier.doiExternal
Source - Title of sourcePeriodica Mathematica Hungaricasource.title
Source - Place of publicationSpringer Verlagsource.publisher
Source - Volume65source.volume
Source - Issue1source.issue
Source - Year2012source.year
Source - From page135source.fromPage
Source - To page145source.toPage
Source - ISSN0031-5303source.identifier.issn
Source - eISSN1588-2829source.identifier.eissn
Funding[TAMOP-4.2.1/B-09/1/KONV-2010-0005]uulm.funding
Open AccessNouulm.OA
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000308876200010uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record